The regolith portion of the lunar meteorite Sayh al Uhaymir 169

AL-KATHIRI, A.; Gnos, Edwin; Hofmann, Beda (2007). The regolith portion of the lunar meteorite Sayh al Uhaymir 169. Meteoritics & planetary science, 42(12), pp. 2137-2152. Meteoritical Society at the University of Arkansas, Dept. of Chemistry and Biochemistry 10.1111/j.1945-5100.2007.tb01014.x

[img] Text
The regolith portion of the lunar meteorite Sayh al Uhaymir 169.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (3MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geological Sciences

UniBE Contributor:

Gnos, Edwin and Hofmann, Beda

Subjects:

500 Science > 550 Earth sciences & geology

ISSN:

1086-9379

Publisher:

Meteoritical Society at the University of Arkansas, Dept. of Chemistry and Biochemistry

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

31 Aug 2016 08:06

Last Modified:

11 Sep 2017 19:22

Publisher DOI:

10.1111/j.1945-5100.2007.tb01014.x

BORIS DOI:

10.7892/boris.87553

URI:

https://boris.unibe.ch/id/eprint/87553

Actions (login required)

Edit item Edit item
Provide Feedback